# SDR HALA20240806214

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 57,433 hours, 9,105 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 55,179 hours, 8,898 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulted
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 MINOR FAULT ON ENGINE SHUTDOWN. FAULTING ENG31 OIL LOW PR SW (EL-4000KS) REMOVED & REPLACED PER AMM 79-34-15-400-804-A. RAN #1 ENGINE. NO FAULT NOTED. OK FOR SVC.
